# SDR CA130828009

- Difficulty date: August 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bac 146200A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lever
- Part number: HCZ72H002200
- Condition: Corroded
- Location: Wheel Brake
- Part time: 33,050 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A ROUTINE INSPECTION OF THE BRAKE SYSTEM BELOW THE COCKPIT FLOOR, LEVER ASSY WAS NOTED TO HAVE CORROSION AT THE LOWER ROD ATTACHMENT LUGS WHERE IT ATTACHES TO MOUNTING ASSEMBLY, PN: HCZ72H0024-006.  FAILURE OF PART COULD RESULT IN LESS OF BRAKE CONTROL. COMPONENT TO BE REPLACED WITH SERVICEABLE ITEM.
